Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sore throat, swelling under ears. Using nasal sprays, pain medication, cough syrups, muscle relaxers. Causes for face swelling?

hi ive had a sore throat for over a week now first the doctor gave me nasal spray pain med cough med and muscle relaxer now a week has pasted and the left side of my face under my ear is swollen and painful, the doctor prescribed antibiotic , what do you think?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding sore throat, swelling under ears on face though you are already taking medication in the form of steroidal nasal spray.

Your clinical story clearly favouring for the respiratory tract infection which may be viral or bacterial and later it had got involved the parotid glands as well (parotitis).

I would like to suggest you that please consult your physician for examination,investigation and treatment. If it comes viral parotitis than please take care of as parotitis is a infectious disease.

Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor